# SDR DALA2014101405534

- Difficulty date: October 7, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A WORN TAILCONE CAM BASE.  MAINTENANCE REPLACED THE TAILCONE CAM BASE AND THE RII STEPS WERE COMPLETED.
